MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Model Number 2525T
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371); Failure to Disconnect (2541); No Pacing (3268)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for scheduled implant procedure.During the procedure, it was noted that the pacemaker exhibited no low-voltage output, prompting disconnection and reconnection of the lead.The patient experienced asystole during this process.While attempting to disconnect the lead, it could not be removed from the header, likely due to stripping of the set screw.The pacemaker header was damaged.The device was replaced with an alternate pacemaker on (b)(6) 2025.There were no patient consequences.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23586785
Report Number2017865-2025-1005331
Device Sequence Number9532827
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public(01)05414734006224(10)P000200414(17)260430
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number2525T
Device Lot NumberP000200414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown